Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Decomposition of Birational Toric Maps in Blow-Ups and Blow-Downs


Author: Jaroslaw Wlodarczyk
Journal: Trans. Amer. Math. Soc. 349 (1997), 373-411
MSC (1991): Primary 14E05; Secondary 14L32
MathSciNet review: 1370654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a toric birational map between two complete
smooth toric varieties of the same dimension can be decomposed in a sequence of equivariant blow-ups and blow-downs along smooth centers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14E05, 14L32

Retrieve articles in all journals with MSC (1991): 14E05, 14L32


Additional Information

Jaroslaw Wlodarczyk
Affiliation: Institute of Matematics, Warsaw University, ul. Banacha 2, 02-097 Warszawa, Poland
Email: jwlodar@mimuw.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9947-97-01701-7
PII: S 0002-9947(97)01701-7
Received by editor(s): March 9, 1994
Received by editor(s) in revised form: December 15, 1995
Additional Notes: This work was partially supported by Deutsche Forschungsgemeischaft and KBN
Article copyright: © Copyright 1997 American Mathematical Society